Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: HANDPIECE HEADQUARTERS DARBY; HANDPIECE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
HANDPIECE HEADQUARTERS DARBY; HANDPIECE
Model Number
SUPER TRAC PLUS PUSH BUTTON 4 HOLE
Medical Device Problem Code
Detachment of Device or Device Component (2907)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
11/17/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Head part of handpiece exploded inside the patient's mouth while being used during a treatment.
New Search
Submit an Adverse Event Report
Brand Name
DARBY
Common Device Name
HANDPIECE
Manufacturer
(Section D)
HANDPIECE HEADQUARTERS
620 s. placentia ave.
placentia CA 92870
Manufacturer
(Section G)
HANDPIECE HEADQUARTERS
620 s. placentia ave.
placentia CA 92870
Manufacturer Contact
frederick wang
620 s. placentia ave.
placentia, CA 92870
7145790175
MDR Report Key
18414598
Report Number
3007007357-2023-00013
Device Sequence Number
14140338
Product Code
EFB
UDI-Device Identifier
00889813025635
UDI-Public
0100889813025635
Combination Product (Y/N)
N
Initial Reporter State
CA
Initial Reporter Country
US
PMA/510(K) Number
K080682
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Health Professional,User Facility
Initial Reporter Occupation
Dentist
Remedial Action
Inspection
Type of Report
Initial
Report Date
(Section B)
12/28/2023
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
SUPER TRAC PLUS PUSH BUTTON 4 HOLE
Device Catalogue Number
9430028
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
12/27/2023
Initial Report FDA Received Date
12/28/2023
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Date Device Manufactured
03/01/2023
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Unknown